# SDR CA141014004

- Difficulty date: October 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 39,448 hours
- Engine: Pwa PT6A67D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION FOUND ON LOWER RIB FLANGE JUST FORWARD OF SPAR @ LWS 124.25.  RECTIFICATION: REPAIR CARRIED OUT IAW CAS ENGINEERING A-RA14-031/D ISSUE NO. 1 APPROVED SEPT 25/14 (EA#B1900-57-001). CORROSION DAMAGE REMOVED FROM RIB FLANGE (0.270Ï¿½ X 2.4Ï¿½). REPAIR ANGLE MADE FROM 2024T3-0.063Ï¿½ ALUMINUM. ALL WET ASSEMBLY USING PR1422B WITH MS20426AD5 SOLID RIVETS THROUGH FLANGE AND HI-LOK PIN (HL64P68) THROUGH RIB WEB. ALL AFFECTED AREAS PREPPED/PRIMED TO MEET MIL-C-27725 (INTEGRAL FUEL TANK COATING).
